# SDR ASAA2015061412086

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,539 hours, 2,161 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 "RAM DOOR FULL OPEN" BLUE LIGHT ILLUMINATED THE ENTIRE FLIGHT.  ACFT GROUNDED.  IAW AMM 21-51-00-700-803 PERFORMED PACK TEMP CONTROL BITE TEST.  NO FAULTS FOUND.  LEFT RAM AIR DOOR LIGHT EXTINGUISHED NO HISTORY LAST 30 DAYS.  OK FOR CONTINUED SERVICE.
